RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 7, Pages 3–12 (Mi msb489)  

The primitive ideal and Macaulay's inverse system

A. G. Aleksandrov

Institute of Control Sciences, Russian Academy of Sciences

Abstract: Using the construction of the primitive ideal we describe symbolic powers of a homogeneous radical ideal in a polynomial ring without applying localization. We compute Macaulay's inverse system for the primitive ideal. We consider some applications in the theory of deformations of zero-dimensional singularities and Artinian algebras.

DOI: https://doi.org/10.4213/sm489

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:7, 945–954

Bibliographic databases:

UDC: 512.7+515.17
MSC: Primary 13A15, 13D03; Secondary 13B02, 13D03, 13D10, 13C40, 13D40, 13E10, 13J05, 1
Received: 25.11.1998

Citation: A. G. Aleksandrov, “The primitive ideal and Macaulay's inverse system”, Mat. Sb., 191:7 (2000), 3–12; Sb. Math., 191:7 (2000), 945–954

Citation in format AMSBIB
\Bibitem{Ale00}
\by A.~G.~Aleksandrov
\paper The primitive ideal and Macaulay's inverse system
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 7
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb489}
\crossref{https://doi.org/10.4213/sm489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1809926}
\zmath{https://zbmath.org/?q=an:1034.13001}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 7
\pages 945--954
\crossref{https://doi.org/10.1070/sm2000v191n07ABEH000489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165473200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341491}


Linking options:
  • http://mi.mathnet.ru/eng/msb489
  • https://doi.org/10.4213/sm489
  • http://mi.mathnet.ru/eng/msb/v191/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:175
    Full text:69
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019